Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 5, Pages 657–673 (Mi mz12604)  

On the Multidimensional Tarry Problem for a Cubic Polynomial

I. Sh. Dzhabbarov

Ganja State University

Abstract: A new upper bound for the exponent of convergence of a special integral in the Tarry problem is obtained. The result is based on the representation of a special integral as a surface integral extended to the manifold of solutions of the system of equations of the Tarry problem. New estimates of the arising surface integrals reducing the estimation to the study of operators with discrete spectrum are obtained by using maximal minors.

Keywords: surface integrals, trigonometric integrals, Gram determinant, algebraic varieties, implicit functions.

Funding Agency Grant Number
Deutsche Forschungsgemeinschaft 000 RUS 113/572
This work was supported by the Fund DFG-Russian Academy of Sciences, No. 000 RUS 113/572.


DOI: https://doi.org/10.4213/mzm12604

Full text: PDF file (542 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 107:5, 713–726

Bibliographic databases:

UDC: 511+517
Received: 06.10.2019
Revised: 14.11.2019

Citation: I. Sh. Dzhabbarov, “On the Multidimensional Tarry Problem for a Cubic Polynomial”, Mat. Zametki, 107:5 (2020), 657–673; Math. Notes, 107:5 (2020), 713–726

Citation in format AMSBIB
\Bibitem{Jab20}
\by I.~Sh.~Dzhabbarov
\paper On the Multidimensional Tarry Problem for a Cubic Polynomial
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 5
\pages 657--673
\mathnet{http://mi.mathnet.ru/mz12604}
\crossref{https://doi.org/10.4213/mzm12604}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4092565}
\elib{https://elibrary.ru/item.asp?id=43284250}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 5
\pages 713--726
\crossref{https://doi.org/10.1134/S0001434620050028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000542631800002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85086783137}


Linking options:
  • http://mi.mathnet.ru/eng/mz12604
  • https://doi.org/10.4213/mzm12604
  • http://mi.mathnet.ru/eng/mz/v107/i5/p657

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:196
    References:14
    First page:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021